标题:New approximate quantum cross sections for the H+H2 reaction
作者:Bowman J.M.; Ju G.-Z.; Lee K.T.
作者机构:[Bowman, J.M] Department of Chemistry, Illinois Institute of Technology, Chicago, IL 60616, United States;[ Ju, G.-Z] Department of Chemistry, Illinoi 更多
通讯作者地址:Bowman, J.M.; Department of Chemistry, Illinois Institute of Technology, Chicago, IL 60616, United States
来源:The Journal of Chemical Physics
出版年:1981
卷:75
期:10
页码:5199-5201
DOI:10.1063/1.441872
摘要:[无可用摘要]
收录类别:SCOPUS;SCOPUS
Scopus被引频次:26
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-0004406413&partnerID=40&md5=e8afcac187e45188f4d5824d3719477c
TOP